English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/6116

Title: Characterizing isometries on the order polytope with an application to the theory of fuzzy measures
Author(s): Fernández-Combarro Álvarez, Elías
Miranda Menéndez, Pedro
Issue date: 2010
Publisher version: http://dx.doi.org/10.1016/j.ins.2009.09.020
Citation: Information Sciences, 180(3), p. 384-398, (2010); doi:10.1016/j.ins.2009.09.020
Format extent: p. 384-398
URI: http://hdl.handle.net/10651/6116
ISSN: 0020-0255
Local identifier: 20100612
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias